# SDR CALA2022011000078

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: D5311340021800
- Condition: None
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(A3NB-21-3-6032) WATER FOUND COMING FROM LAV DRAINS BETWEEN FR 8 THRU FR21.() ACCOMPLISHED ECRA 2011-01000 "SPILLAGE WAS ONLY POTABLE WATER" E MP# V936637 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOB ILE AT BFM ON NR# 0021202.
